# SDR EPU2011F00001

- Difficulty date: December 10, 2010
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE WARNING ILLUMINATED MOMENTAIRLY.  NO FIRE OCCURRED.  FIRE WARNING SYS WAS INSPECTED IAW MM, ALL CONNECTIONS WERE CLEANED DURING THE INSPECTION AND ALL RESULTS OF CHECKS WERE WITHIN LIMITS.
